Alert archive / North Carolina / Beach Hazards Statements in 2015
Beach Hazards Statement 6, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this beach hazards statement at May 6, 2015, 4:17 PM EDT. It took effect at May 6, 2015, 8:00 PM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- May 6, 2015, 4:17 PM EDT (20:17 UTC)
- In effect from
- May 6, 2015, 8:00 PM EDT
- Expired
- May 7, 2015, 8:00 PM EDT
- In force
- 24 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted, in the capitals the NWS used until 2016.
001 WHUS42 KMHX 062017 CFWMHX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE FOR NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 417 PM EDT WED MAY 6 2015 ...HIGH RISK OF RIP CURRENTS FOR ALL BEACHES THROUGH THURSDAY EVENING... .INCREASING WINDS AND SEAS AS LOW PRESSURE DEVELOPS TO THE SOUTH. NCZ095-098-103-104-080000- /O.NEW.KMHX.BH.S.0006.150507T0000Z-150508T0000Z/ CARTERET-ONSLOW-OUTER BANKS DARE-OUTER BANKS HYDE- 417 PM EDT WED MAY 6 2015 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A BEACH HAZARDS STATEMENT...WHICH IS IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH THURSDAY EVENING. * HAZARDS...HIGH THREAT OF RIP CURRENTS * LOCATION...ALL BEACHES * TIMING AND TIDES...THE MOST LIKELY TIME FOR STRONG RIP CURRENTS TO OCCUR IS A FEW HOURS EITHER SIDE OF LOW TIDE. LOW TIDE WILL BE AROUND 4 PM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. STRONG LONGSHORE CURRENTS CAN SWEEP SWIMMERS AND SURFERS INTO RIP CURRENTS...PIERS...JETTIES AND OTHER HAZARDOUS AREAS. IN MANY CASES THE LONGSHORE CURRENT IS STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM MAKING IT DIFFICULT TO RETURN TO SHORE. && $$
2 follow-up statements
417 WHUS42 KMHX 070849 CFWMHX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE FOR NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 449 AM EDT THU MAY 7 2015 ...HIGH RISK OF RIP CURRENTS AND ROUGH SURF FOR AREA BEACHES THROUGH FRIDAY... .AN AREA OF LOW PRESSURE WILL LIFT ALONG THE SOUTHEAST COAST AND LINGER INTO THE WEEKEND. PERSISTENT ONSHORE WINDS AND INCREASING SWELL ENERGY WILL LEAD TO A HIGH RISK OF RIP CURRENTS WITH ROUGH SURF AND DANGEROUS SHOREBREAK TODAY. MINOR BEACH EROSION WILL BE POSSIBLE FOR AREAS SOUTH OF CAPE HATTERAS TONIGHT AND FRIDAY. NCZ095-098-103-104-072100- /O.NEW.KMHX.SU.Y.0008.150508T0000Z-150509T0000Z/ /O.CON.KMHX.BH.S.0006.000000T0000Z-150508T0000Z/ CARTERET-ONSLOW-OUTER BANKS DARE-OUTER BANKS HYDE- 449 AM EDT THU MAY 7 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT FRIDAY SOUTH OF CAPE HATTERAS... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT FRIDAY. * HAZARDS...HIGH THREAT OF RIP CURRENTS AND ROUGH SURF. * LOCATION...ALL BEACHES. * SURF HEIGHT...BREAKING WAVES WILL BUILD TO 6 TO 9 FEET TONIGHT SOUTH OF CAPE HATTERAS. * TIMING AND TIDES...THE MOST LIKELY TIME FOR STRONG RIP CURRENTS TO OCCUR IS A FEW HOURS EITHER SIDE OF LOW TIDE. LOW TIDE WILL BE AROUND 4 PM EDT TODAY. * IMPACTS...LARGE BREAKING WAVES WILL BE DANGEROUS TO ANYONE WHO ENTERS THE SURF. MINOR BEACH EROSION WILL BE POSSIBLE SOUTH OF CAPE HATTERAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. SHORE BREAK OCCURS WHEN WAVES BREAK DIRECTLY ON THE BEACH. THE MOST COMMON INJURIES WITH STRONG SHORE BREAK ARE NECK AND BACK INJURIES...WHICH MOST OFTEN OCCUR WHEN THE POWERFUL SURF THROWS A SWIMMER OR SURFER HEAD FIRST INTO THE BOTTOM. IT IS EXTREMELY IMPORTANT TO PROTECT YOUR HEAD AND NECK WHENEVER YOU ARE IN BREAKING WAVES BY KEEPING YOUR HANDS IN FRONT OF YOU AT ALL TIMES. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING STRONG SHORE BREAK...DANGEROUS RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
581 WHUS42 KMHX 072027 CFWMHX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE FOR NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 427 PM EDT THU MAY 7 2015 ...HIGH RISK OF RIP CURRENTS AND ROUGH SURF FOR AREA BEACHES THROUGH FRIDAY... .AN AREA OF LOW PRESSURE WILL LIFT ALONG THE SOUTHEAST COAST AND LINGER INTO THE WEEKEND. PERSISTENT ONSHORE WINDS AND INCREASING SWELL ENERGY WILL LEAD TO A HIGH RISK OF RIP CURRENTS WITH ROUGH SURF AND DANGEROUS SHOREBREAK TODAY. MINOR BEACH EROSION WILL BE POSSIBLE FOR AREAS SOUTH OF CAPE HATTERAS TONIGHT AND FRIDAY. NCZ095-098-103-104-080830- /O.CON.KMHX.SU.Y.0008.150508T0000Z-150509T0000Z/ /O.CON.KMHX.BH.S.0006.000000T0000Z-150508T0000Z/ CARTERET-ONSLOW-OUTER BANKS DARE-OUTER BANKS HYDE- 427 PM EDT THU MAY 7 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT FRIDAY... * HAZARDS...HIGH THREAT OF RIP CURRENTS AND ROUGH SURF. * LOCATION...ALL BEACHES. * SURF HEIGHT...BREAKING WAVES WILL BUILD TO 6 TO 9 FEET TONIGHT SOUTH OF CAPE HATTERAS. * TIMING AND TIDES...THE MOST LIKELY TIME FOR STRONG RIP CURRENTS TO OCCUR IS A FEW HOURS EITHER SIDE OF LOW TIDE. LOW TIDE WILL BE AROUND 4 PM EDT TODAY. * IMPACTS...LARGE BREAKING WAVES WILL BE DANGEROUS TO ANYONE WHO ENTERS THE SURF. MINOR BEACH EROSION WILL BE POSSIBLE SOUTH OF CAPE HATTERAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. SHORE BREAK OCCURS WHEN WAVES BREAK DIRECTLY ON THE BEACH. THE MOST COMMON INJURIES WITH STRONG SHORE BREAK ARE NECK AND BACK INJURIES...WHICH MOST OFTEN OCCUR WHEN THE POWERFUL SURF THROWS A SWIMMER OR SURFER HEAD FIRST INTO THE BOTTOM. IT IS EXTREMELY IMPORTANT TO PROTECT YOUR HEAD AND NECK WHENEVER YOU ARE IN BREAKING WAVES BY KEEPING YOUR HANDS IN FRONT OF YOU AT ALL TIMES. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING STRONG SHORE BREAK...DANGEROUS RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at May 6, 2:13 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, May 6, 2:13 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
213 PM EDT WED MAY 6 2015
.SYNOPSIS...
HIGH PRESSURE OVER THE AREA THIS MORNING WILL GRADUALLY MOVE EAST
THIS AFTERNOON AND TONIGHT. LOW PRESSURE DEVELOPING NEAR THE
BAHAMAS WILL MOVE NORTH TONIGHT AND THURSDAY...AND LINGER JUST
OFF THE SOUTHEAST COAST THROUGH THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 1231 PM WED...CLOUDS CONTINUE TO STREAM INTO EASTERN NORTH
CAROLINA THIS EARLY AFTERNOON FROM DEVELOPING SYSTEM TO THE SOUTH.
TEMPERATURES IN THE MIDDLE 70S WILL RISE TO NEAR 80 DEGREES THIS
AFTERNOON.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
AS OF 330 AM WEDNESDAY...UPR LOW AND ASSCTD SFC LOW DEVELOPMENT
WILL APPROACH FROM S TONIGHT...LEADING TO INCREASING/THICKENING
CLOUDINESS FOR ERN NC. SLIGHT CHC OF SHOWERS FOR SRN COASTAL AREAS
AFTER MIDNIGHT. INCREASED CLOUD COVER AND ONSHORE FLOW WILL KEEP
MIN TEMPS FROM UPR 50S TO LOWER 60S.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
AS OF 330 AM WED...MAIN FEATURE THROUGH THE PERIOD WILL BE A
COASTAL LOW PRESSURE SYSTEM THAT IS CURRENTLY STRENGTHENING NEAR
THE BAHAMAS OFF THE FL COAST.
00Z MODELS IN MUCH BETTER AGREEMENT SHOWING LOW PRESSURE
STRENGTHENING OFF THE SE COAST AS IT MOVES NNW THU...APPROACHING
THE CAROLINAS. UPPER RIDGING CONTINUES OVER THE EASTERN CONUS
SETTING UP A REX BLOCKING PATTERN WITH LITTLE UPPER LEVEL STEERING
FLOW...WHICH WILL ALLOW LOW TO LIKELY SLOW AND STALL OFF THE SE
COAST INTO THE EARLY WEEKEND. INCREASING RAIN CHANCES THU...WITH
BEST CHANCES ALONG THE SOUTHERN COASTAL AREAS...THEN PRECIP
EXPECTED TO BECOME MORE WIDESPREAD FRI. WILL CONTINUE TO CAP POPS
AT HIGH CHANCE FOR NOW...WITH SC MENTION OF TSTMS. MODELS SHOW
THE LOW LINGERING OFF THE SE COAST SAT AND SUN...BEFORE LIKELY
WEAKENING AND MOVING ALONG THE NC COAST LATE SUN AND MON...THEN
FINALLY PUSHING NNE MON NIGHT AND TUE. WILL CONTINUE CHANCE POPS
WITH SC TSTMS THIS WEEKEND INTO EARLY NEXT WEEK...WITH BEST PRECIP
CHANCES TOUGH TO PIN DOWN AT THIS TIME.
AT THIS TIME THE MAIN IMPACTS FROM THIS SYSTEM WILL BE LIMITED TO
PERIODS OF HEAVY RAINFALL...GUSTY WINDS ALONG THE COAST AND ROUGH
SURF/HIGHER THREAT OF DANGEROUS RIP CURRENTS. THOUGH ADDITIONAL
IMPACTS COULD BE FELT ACROSS EASTERN NC IF TRACK AND/OR STRENGTH
CHANGES.
GRADUAL WARM UP THROUGH THE PERIOD...WITH LOW LEVEL THICKNESS
VALUES SUPPORTING THE WARMEST TEMPS MON AND TUE WITH HIGHS IN THE
LOW/MID 80S INLAND AND UPPER 70S/LOW 80S ALONG THE COAST.
WEDNESDAY THROUGH THURSDAY...AS LOW CONTINUES TO MOVE OFF THE
MID-ATLANTIC COAST A COLD FRONT WILL APPROACH THE AREA...LIKELY
PUSHING THROUGH LATE TUE NIGHT/EARLY WED. SHOULD START TO DRY OUT
BEHIND THE BOUNDARY WITH NWLY FLOW.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
SHORT TERM /THROUGH 18Z THURSDAY/...
AS OF 145 PM WEDNESDAY...VFR CONDITION WILL CONTINUE THROUGH MOST
OF THE TAF PERIOD. HIGH CLOUDS FROM THE DEVELOPING LOW PRESSURE
SYSTEM LOCATED BTW FLORIDA AND THE BAHAMAS CONTINUES TO SPREAD
OVER THE AREA AND WILL PERSIST THROUGH TAF PERIOD. MODELS ARE
INDICATING SOME LOWER CLOUDS WILL START TO SPREAD TOMORROW
MORNING WITH THE INCREASE THREAT OF RAIN SHOWERS ACROSS THE
COASTAL SITES. SOME SHOWERS MAY PRODUCE BRIEF MVFR CONDITIONS
ALONG THE COASTAL TAF SITES. EXPECTING MOST OF THE RAIN SHOWERS TO
IMPACT THE INLAND TAF SITES AS IT GETS CLOSER TO 18Z. EXPECT ESE
WINDS LESS THAN 10 KNOTS THIS AFTERNOON...THEN BECOMING E-NE 5 KT
TONIGHT/OVERNIGHT. NE WINDS WILL INCREASE 10 TO 15 KNOTS TOMORROW MORNING.
LONG TERM /THURSDAY THROUGH SUNDAY/...
AS OF 330 AM WED...SUB-VFR CONDITIONS EXPECTED TO DOMINATE MUCH
OF THE PERIOD AS AN AREA OF LOW PRESSURE APPROACHES FROM THE SOUTH
THU INTO THE WEEKEND. PRECIP CHANCES INCREASE THU...BECOMING MORE
WIDESPREAD FRI AND SAT.
&&
.MARINE...
SHORT TERM /THROUGH TONIGHT/...
AS OF 1234 PM WED...SOUTHEASTERLY FLOW OVER THE NORTHERN COASTAL
WATERS THIS AFTERNOON AS HIGH PRESSURE PULLS AWAY FROM THE AREA WITH
SPEEDS GENERALLY LESS THAN 10 KNOTS IN LOOSE GRADIENT. IN THE
SOUTHERN WATERS WINDS ARE EASTERLY AT 10 TO 15 KNOTS AS LOW PRESSURE
DEVELOPS OFF THE FLORIDA COAST.
DEVELOPING LOW PRES APPROACHING FROM S WILL BEGIN TO TIGHTEN PRES
GRAD OVER AREA TONIGHT WITH WINDS BECOMING EASTERLY AND INCREASING
TO 15-20 KT SRN HALF OF WATERS LATE TONIGHT.
SEAS 1-3 FT THIS MORNING WILL BEGIN TO BUILD OVER SRN WATERS THIS
AFTN AND ALL WATERS TONIGHT. HEIGHTS TO AROUND 6 FT EXPECTED OUTER
PORTIONS OF SRN AND CENTRAL WATERS BY THU MORNING...AND SCA
POSTED.
LONG TERM /THURSDAY THROUGH SUNDAY/...
AS OF 330 AM WED...MAIN FEATURE THROUGH THE PERIOD WILL BE A
COASTAL LOW PRESSURE SYSTEM THAT IS CURRENTLY STRENGTHENING NEAR
THE BAHAMAS OFF THE FL COAST. 00Z MODELS IN BETTER AGREEMENT THAN
PREVIOUS RUNS...AND FORECAST CONFIDENCE HAS INCREASED SLIGHTLY.
LOW IS EXPECTED TO GRADUALLY MOVE NNW THU...THEN SLOW/STALL OFF
THE SE COAST INTO THE WEEKEND. LOW THEN EXPECTED TO WEAKEN AND
MOVE ALONG THE COAST LATE SUN AND MON.
CONDITIONS WILL GRADUALLY DETERIORATE THU...ESP SOUTH OF OREGON
INLET. WILL CONTINUE TO FORECAST E/NE WINDS 10-20KT THU...THEN
E/SE 10-20KT FRI AND SAT...BECOMING SSE SUN. EXPECT TIGHTER
GRADIENT ACROSS THE SOUTHERN WATERS...SO THERE WILL BE THE
POTENTIAL FOR STRONGER WINDS 20-30KT...THOUGH CONFIDENCE IS LOW
AT THIS TIME AND WILL DEPEND ON TRACK AND STRENGTH OF LOW. SCA
WILL START OFF THE PERIOD THU AND CONTINUE INTO THE WEEKEND. NWPS
AND WAVEWATCH HAVE SEAS BUILDING TO 5 TO 9 FEET SOUTH OF OREGON
INLET AND 3 TO 5 FEET NORTH.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM THURSDAY TO 8 AM EDT SATURDAY
FOR AMZ152-154-156-158.
&&
SYNOPSIS...JBM
NEAR TERM...JBM
SHORT TERM...JBM
LONG TERM...CQD
AVIATION...CQD/BM
MARINE...JBM/CQDHazardous weather outlook, May 6, 4:01 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 401 PM EDT WED MAY 6 2015 NCZ029-044>047-079>081-090>094-072015- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO- 401 PM EDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN AREA OF LOW PRESSURE WILL APPROACH THE CAROLINAS THURSDAY AND LINGER OFF THE SOUTHEAST COAST THROUGH THE WEEKEND. PERIODS OF HEAVY RAIN WILL BE POSSIBLE THURSDAY INTO THE WEEKEND. ADDITIONAL IMPACTS COULD BE FELT ACROSS THE REGION IF THE TRACK AND/OR STRENGTH OF THE LOW CHANGES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-098-103-104-072015- CARTERET-ONSLOW-OUTER BANKS DARE-OUTER BANKS HYDE- 401 PM EDT WED MAY 6 2015 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. AN AREA OF LOW PRESSURE WILL APPROACH THE CAROLINAS THURSDAY AND LINGER OFF THE SOUTHEAST COAST THROUGH THE WEEKEND. AT THIS TIME THE MAIN IMPACTS FROM THIS SYSTEM WILL BE LIMITED TO PERIODS OF HEAVY RAINFALL...GUSTY WINDS ALONG THE COAST...ROUGH SURF AND AN ENHANCED THREAT OF DANGEROUS RIP CURRENTS. ADDITIONAL IMPACTS COULD BE FELT ACROSS THE REGION IF THE TRACK AND/OR STRENGTH OF THE LOW CHANGES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 4:10 AM EDT | Small Craft Advisory | MHX | 7 days |
Nearby
Beach Hazards Statements in North Carolina, 2015Every beach hazards statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.